Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 12, NWS Northern Indiana

May 26, 2015Allen County, Putnam County, Van Wert County, Ohio

NWS Northern Indiana issued this severe thunderstorm warning at May 26, 2015, 4:34 PM EDT for Allen County, Putnam County, Van Wert County, Ohio. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 4:34 PM EDT (20:34 UTC)
Expired
May 26, 2015, 5:00 PM EDT
In force
26 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Allen County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 136 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 4:45 PM EDTTSTM WND DMGSouthworth, OHA 2 YEAR OLD ROOF WAS BLOWN OFF OF A HOG BARN NEAR THE INTERSECTION OF SOUTHWORTH RD AND ZION CHURCH RD NEAR SPENCERVILLE. BARN IS ABOUT 100 YARDS LONG. TIME ESTIMATED BY RADAR, AND WITNESSES INDICATE IT WAS BETWEEN 4:30 AND 5 PM EDT.
May 26, 4:59 PM EDTTSTM WND DMG1 Sw Delphos, OHLARGE TREE LIMB DOWNED. PARTIALLY ROTTED. APPROXIMATELY 1' IN DIAMETER.
May 26, 5:00 PM EDTTSTM WND GST 472 S Elida, OHMESONET STATION 2 SSW ELIDA /D9460/
May 26, 5:05 PM EDTTSTM WND GST 60Vaughnsville, OHSMALL LIMBS DOWN, 1/2 DIAMETER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 2:23 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-128 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WUUS53 KIWX 262034
SVRIWX
OHC003-137-161-262100-
/O.NEW.KIWX.SV.W.0012.150526T2034Z-150526T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
434 PM EDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
  VAN WERT COUNTY IN WEST CENTRAL OHIO...

* UNTIL 500 PM EDT

* AT 432 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF ROCKFORD TO 5 MILES NORTH OF CELINA
  TO ST. MARYS...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  VAN WERT...FORT SHAWNEE...DELPHOS...LIMA...OHIO CITY...
  SPENCERVILLE...ELIDA...OTTOVILLE...SCHUMM...DULL...ABANAKA...
  GLENMORE...MONTICELLO...ELGIN...JONESTOWN...VENEDOCIA...
  SOUTHWORTH...CONANT...HUME AND NEEDMORE.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 137.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4064 8405 4065 8421 4068 8422 4068 8444
      4072 8445 4072 8480 4099 8461 4098 8418
      4081 8387
TIME...MOT...LOC 2033Z 220DEG 46KT 4067 8474 4064 8456
          4051 8442

HAIL...<.75IN
WIND...60MPH

$$

NG
1 follow-up statement
514 
WWUS53 KIWX 262050
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
450 PM EDT TUE MAY 26 2015

OHC003-137-161-262100-
/O.CON.KIWX.SV.W.0012.000000T0000Z-150526T2100Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
450 PM EDT TUE MAY 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN...VAN
WERT AND SOUTHWESTERN PUTNAM COUNTIES UNTIL 500 PM EDT...

AT 447 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OHIO CITY TO SPENCERVILLE TO WAPAKONETA...AND MOVING
NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VAN WERT...DELPHOS...FORT SHAWNEE...LIMA...ELIDA...OTTOVILLE...
VENEDOCIA...CONANT...NEEDMORE...HUME...KEMP...MIDDLE POINT...
ROUSCULP...CAVETT...RUSHMORE...GOMER...RIMER...FORT JENNINGS...YODER
AND WETZEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4064 8405 4065 8421 4068 8422 4068 8444
      4072 8445 4072 8466 4076 8477 4099 8461
      4098 8418 4081 8387
TIME...MOT...LOC 2050Z 220DEG 46KT 4080 8460 4077 8434
          4061 8421

HAIL...<.75IN
WIND...60MPH

$$

NG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:02 PM EDT, 1 hour 32 minutes earlier.

Area forecast discussion, May 26, 3:02 PM EDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
302 PM EDT TUE MAY 26 2015

.SYNOPSIS...
ISSUED AT 358 AM EDT TUE MAY 26 2015

AN UPPER LEVEL DISTURBANCE WILL LIFT NORTHEAST TODAY...AND WILL
BRING A GOOD CHANCE FOR THUNDERSTORMS TO THE AREA THIS AFTERNOON.
MORE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON FOLLOWED BY DRY
CONDITIONS THURSDAY THROUGH THURSDAY NIGHT. TEMPERATURES WILL BE
ABOVE NORMAL FOR THIS TIME OF YEAR WITH HIGHS WARMING INTO THE MID
80S BY FRIDAY. THERE IS A GOOD CHANCE FOR RAIN THIS WEEKEND WITH
COOLER TEMPERATURES.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 302 PM EDT TUE MAY 26 2015

MUCH OF PRIOR UPDATE DISCUSSION REMAINS VALID. BREAK IN CLOUDS
ACROSS OUR EASTERN CWA EARLIER TODAY ALLOWED FOR MODEST
DESTABILIZATION WITH CURRENT SPC/RAP MESOANALYSIS INDICATING
AROUND 1000 J/KG OF SBCAPE. MULTIPLE LINES OF CONVECTION HAVE
DEVELOPED ACROSS INDIANA/ILLINOIS BUT MAIN THREAT WILL BE WITH THE
CLUSTER OF STORMS OVER CENTRAL INDIANA AS THEY MOVE
NORTHEAST...ALONG WITH ANY OTHER STORMS THAT MANAGE TO DEVELOP
AHEAD OF IT. INSTABILITY IS MARGINAL BUT DECENT SHEAR...ESPECIALLY
IN THE 0-3 KM LAYER WILL PRESENT A DAMAGING WIND THREAT WITH ANY
CLUSTERS THAT MANAGE TO DEVELOP MORE SIGNIFICANT UPDRAFTS. STILL
THINK THE RISK FOR WIDESPREAD/SIGNIFICANT SEVERE WEATHER IS LOW
BUT A FEW SCT STORMS MAY BECOME SEVERE AND AFTER COORDINATION WITH
SPC AND SURROUNDING OFFICES DECIDED TO GO AHEAD AND ISSUE A WATCH.
IT IS IN EFFECT UNTIL 10 PM BUT WILL LIKELY BE ABLE TO TRIM/CANCEL
A LITTLE BIT EARLIER THAN THAT.

EXPECT PRECIP TO EXIT BY LATE EVENING AND ONLY MINOR CHANGES TO
THE GOING FORECAST FOR TONIGHT AND TOMORROW. ANOTHER ROUND OF
THUNDERSTORMS POSSIBLE TOMORROW AFTERNOON IN OUR SOUTHEAST ZONES
BUT SEVERE CHANCES APPEAR LOW GIVEN MARGINAL INSTABILITY AND
SHEAR.

&&

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 302 PM EDT TUE MAY 26 2015

INCREASED PRECIPITATION CHANCES FRIDAY INTO SATURDAY HIGHLIGHT THE
LONG TERM PERIOD.

LITTLE CHANGES MADE FROM PREVIOUS FORECAST PACKAGE IN THE LONG TERM.
BROAD EAST COAST RIDING WILL KEEP ABOVE NORMAL TEMPERATURES ACROSS
THE REGION THROUGH THE END OF THE WEEK. SHARP NORTHERN STREAM
SHORTWAVE WILL DIG E/SE ACROSS NORTHERN ONTARIO FRIDAY...WITH
DEEPENING SFC CYCLONE NEAR JAMES BAY. THIS WILL PUSH A COLD FRONT
SOUTHEAST FRIDAY THROUGH SATURDAY. WITH AMPLE MOISTURE RETURN AND
DECENT SFC FORCING...WENT AHEAD AN RAISED POPS TO LIKELY FRIDAY
NIGHT THROUGH SATURDAY. SEVERE CHANCES AT THIS TIME ARE FAIRLY
LOW...WITH UNFAVORABLE DIURNAL TIMING WITH FROPA AND LITTLE UPPER
FLOW/SHEAR DESPITE MARGINAL INSTABILITY. WILL CONTINUE TO MONITOR
THROUGH THE WEEK FOR ANY CHANGES.

COOLER CONDITIONS WILL SETTLE INTO THE REGION AS AFOREMENTIONED
FRONT SINKS SOUTH OF THE FORECAST AREA SATURDAY INTO SUNDAY.
MAINTAINED CONSENSUS BLEND CHANCE/SLIGHT CHANCE POPS SATURDAY NIGHT
THROUGH MONDAY...HOWEVER THIS WILL LIKELY NEED TO BE REFINED FURTHER
IN SUBSEQUENT FORECAST RUNS. LATEST 12Z GFS HINTING AT SFC FRONT
SINKING SOUTH INTO THE OHIO RIVER VALLEY...WITH STRONG CANADIAN SFC
RIDGE SHUNTING SOUTHEAST THROUGH THE GREAT LAKES AND USHERING IN A
SIGNIFICANTLY DRIER/MORE STABLE AIRMASS. MOISTURE RETURN/WAA REGIME
MAY NOT RETURN TO THE AREA BY TUESDAY...WHICH WOULD MAKE CURRENT
POPS IN THE SUNDAY THROUGH MONDAY TIMEFRAME WAY TOO HIGH.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 125 PM EDT TUE MAY 26 2015

FEW CHANGES TO THE GOING TAF FORECAST WITH AFTERNOON CONVECTION
THE MAIN CONCERN. LINE OF SHOWERS CURRENTLY PUSHING INTO WESTERN
INDIANA WITH SOME CONVECTION POPPING UP AHEAD OF IT WHERE MORNING
SUN HAS ALLOWED BETTER INSTABILITY TO BUILD. EXPECT THIS ACTIVITY
TO EXPAND AND STRENGTHEN THROUGH THE AFTERNOON AS IT INTERSECTS
MODERATELY UNSTABLE ENVIRONMENT OVER NORTHEAST INDIANA AND
NORTHWEST OHIO. A FEW STRONG TO SEVERE STORMS MAY BE POSSIBLE NEAR
KFWA WITH LOWER CHANCES AT KSBN. BEST CHANCES WILL BE IN THE
20-22Z TIMEFRAME. CONVECTION WILL EXIT THIS EVENING AND EXPECT
PREDOMINATELY VFR CONDITIONS OVERNIGHT. SLIGHT CHANCE FOR SOME
LOWER CIGS AGAIN TOMORROW MORNING BUT LATEST FORECAST SOUNDINGS
ARE MUCH DRIER AND MOS GUIDANCE IS NOT AS SUPPORTIVE SO WILL LEAVE
OUT MENTION FOR NOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...SKIPPER
SHORT TERM...AGD
LONG TERM...NG
AVIATION...AGD

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, May 26, 11:38 AM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1138 AM EDT TUE MAY 26 2015

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-MIZ077>081-OHZ001-
002-004-005-015-016-024-025-271545-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1138 AM EDT TUE MAY 26 2015 /1038 AM CDT TUE MAY 26 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA...SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS
OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. A FEW OF
THESE STORMS COULD BE SEVERE WITH DAMAGING STRAIGHT LINE WINDS THE
PRIMARY CONCERN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE WEDNESDAY...FRIDAY AND SATURDAY. NO
SEVERE WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, May 26, 3:56 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
356 PM EDT TUE MAY 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     NON-TSTM WND DMG 3 NNW UPLAND            40.50N 85.54W
05/26/2015                   GRANT              IN   LAW ENFORCEMENT

            REPORT OF TWO TREES DOWN ACROSS THE ROADWAY
            AT THE INTERSECTION OF 700E, 400S NEAR
            UPLAND. NO FURTHER DETAILS AVAILABLE. TIME
            ESTIMATED USING RADAR.

&&

MCD
Special weather statement, May 26, 3:57 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
357 PM EDT TUE MAY 26 2015

INZ027-034-262030-
ADAMS IN-JAY IN-
357 PM EDT TUE MAY 26 2015

...STRONG THUNDERSTORMS MOVING TOWARD JAY AND SOUTHEASTERN ADAMS
COUNTIES...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF REDKEY...OR 10 MILES
SOUTHEAST OF DUNKIRK...MOVING NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  PORTLAND...
  BERNE...
  GENEVA...
  COLLETT...COLLEGE CORNER AND LIBER...
  BRICE...BELLFOUNTAIN AND SALAMONIA...
  WESTCHESTER AND BRYANT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.

LAT...LON 4032 8521 4036 8522 4057 8510 4057 8507
      4063 8507 4086 8494 4071 8479 4032 8480
TIME...MOT...LOC 1958Z 211DEG 44KT 4031 8505

NG
Local storm report, May 26, 4:01 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 PM EDT TUE MAY 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     NON-TSTM WND DMG 2 SSE LAKE WOOD         40.52N 85.55W
05/26/2015                   GRANT              IN   LAW ENFORCEMENT

            REPORTS OF TREES DOWN ON 200S NEAR I 69. NO
            FURTHER DETAILS AVAILABLE. TIME ESTIMATED BY
            RADAR.

&&

MCD
Special weather statement, May 26, 4:21 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM EDT TUE MAY 26 2015

INZ004>006-008-014-016-017-262045-
ELKHART IN-KOSCIUSKO IN-LAGRANGE IN-MARSHALL IN-NOBLE IN-ST. JOSEPH
IN-WHITLEY IN-
421 PM EDT TUE MAY 26 2015

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAPIDLY DEVELOPING SCATTERED SHOWERS FROM NEAR COLUMBIA CITY TO
WARSAW TO PLYMOUTH...MOVING NORTHEAST AT 40 MPH.

LOCATIONS IN THE PATH OF THESE SHOWERS INCLUDE...
  TRI-LAKES AND BREMEN...
  NAPPANEE...
  SYRACUSE...
  GOSHEN...
  GULIVOIRE PARK...
  LIGONIER AND SOUTH BEND...
  MILFORD...NORTH WEBSTER AND LAKEVILLE...

THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 75 AND
103.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.

LAT...LON 4174 8527 4101 8538 4100 8568 4105 8569
      4104 8601 4108 8602 4109 8608 4117 8608
      4117 8637 4119 8640 4172 8638
TIME...MOT...LOC 2019Z 203DEG 36KT 4126 8584

NG
Local storm report, May 26, 4:22 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 PM EDT TUE MAY 26 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     NON-TSTM WND GST 3 N GOSHEN              41.62N 85.84W
05/26/2015  E50 MPH          ELKHART            IN   PUBLIC

            ANOTHER REPORT RECEIVED OF SMALL
            LIMBS/BRANCHES DOWNED IN THE AREA.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM
Special weather statement, May 26, 4:26 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 PM EDT TUE MAY 26 2015

INZ007-009-MIZ080-081-OHZ001-002-004-005-262115-
BRANCH MI-DE KALB IN-DEFIANCE OH-FULTON OH-HENRY OH-HILLSDALE
MI-STEUBEN IN-WILLIAMS OH-
426 PM EDT TUE MAY 26 2015

...STRONG THUNDERSTORMS MOVING TOWARD FULTON...WILLIAMS...DEFIANCE...
HENRY...BRANCH...HILLSDALE...DE KALB...AND STEUBEN COUNTIES...

AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ANGOLA...MOVING NORTHEAST AT 45 MPH.

WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  MONTPELIER AND ARCHBOLD...
  WAUSEON...
  COLDWATER...
  SWANTON...
  HILLSDALE...
  FREMONT...

THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 338 AND
357.

THIS INCLUDES INTERSTATE 69 IN MICHIGAN BETWEEN MILE MARKERS 1 AND
21.

THIS INCLUDES INTERSTATE 80 90 IN INDIANA BETWEEN MILE MARKERS 134
AND 156.

THIS INCLUDES INTERSTATE 80 90 IN OHIO BETWEEN MILE MARKERS 0 AND 48.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
TUESDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHERN MICHIGAN AND
NORTHWESTERN OHIO.

LAT...LON 4127 8484 4164 8520 4176 8520 4176 8529
      4207 8530 4208 8437 4171 8436 4170 8387
      4118 8388
TIME...MOT...LOC 2025Z 207DEG 41KT 4172 8505

PBM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 4:26 PM EDTSpecial Weather StatementIWXDefiance, Fulton, Henry, Williams49 min
May 26, 4:59 PM EDTSevere Thunderstorm WarningIWXAllen, Henry, Putnam, Van Wert46 min
May 26, 5:02 PM EDTSpecial Weather StatementIWXPutnam43 min
May 26, 5:37 PM EDTSpecial Weather StatementIWXFulton, Henry38 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.